# SDR SWAA2023082490460

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 56,600 hours, 34,108 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON VAPOR BARRIER UPPER ATTACH ANGLE STA 663 AT LBL 8 (WL 167)  HFEC CUT LINE IAW B737 NDT P6 51-00-00 P23.  NO CRACKS NOTED;[02] REMOVED DAMAGED SECTION CENTER TANK LOWER ATTACH ANGLE AT STA 663; LBL 8; W/L 167 AND REPAIRED IAW SRM 57-10-10-2R-5 PERFORMED LEAK CHECK OF AREA IAW AMM 28-11-00-300-801 NO LEAKS NOTED.  AUDIT C/W.
